# SDR DALA2024070206695

- Difficulty date: July 1, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 78,662 hours, 10,189 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Rt Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3353 AT DEPARTURE FLIGHT CREW REPORTS OXYGEN MASKS DEPLOYED IN FRONT RIGHT LAV. CORRECTIVE ACTION: RESTOWED/SECURED MASKS PER A330 AMM 35-21. OK FOR SERVICE. (6036256)
